×

Found 42,214 Documents (Results 1–100)

100
MathJax

Dynamics of a chain of logistic equations with delay and antidiffusive coupling. (English. Russian original) Zbl 07544359

Dokl. Math. 105, No. 1, 18-22 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 23-27 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On the homogenization of an optimal control problem in a domain perforated by holes of critical size and arbitrary shape. (English. Russian original) Zbl 07544357

Dokl. Math. 105, No. 1, 6-13 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 11-18 (2022).
MSC:  35B27 35J25 35Q93
PDF BibTeX XML Cite
Full Text: DOI

Homogenization of a coupled incompressible Stokes-Cahn-Hilliard system modeling binary fluid mixture in a porous medium. (English) Zbl 07544203

PDF BibTeX XML Cite
Full Text: DOI

Stability and asymptotically periodic solutions of hybrid systems with aftereffect. (English. Russian original) Zbl 07538697

J. Math. Sci., New York 262, No. 6, 855-862 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 91-98 (2019).
MSC:  34K20 34K25
PDF BibTeX XML Cite
Full Text: DOI

Hidden synchronization in phase locked loop systems. (English. Russian original) Zbl 07538695

J. Math. Sci., New York 262, No. 6, 835-843 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 71-79 (2019).
MSC:  34K05 34K13 34K60
PDF BibTeX XML Cite
Full Text: DOI

On the stability of integral manifolds of a system of ordinary differential equations in the critical case. (English. Russian original) Zbl 07538694

J. Math. Sci., New York 262, No. 6, 825-834 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 61-70 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Dynamics of coupled Van der Pol oscillators. (English. Russian original) Zbl 07538693

J. Math. Sci., New York 262, No. 6, 817-824 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 53-60 (2019).
MSC:  34C23 34C25 34D06
PDF BibTeX XML Cite
Full Text: DOI

Bifurcations of solutions to equations with deviating spatial arguments. (English. Russian original) Zbl 07538691

J. Math. Sci., New York 262, No. 6, 797-808 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 33-44 (2019).
MSC:  34K18 34K21 39A28
PDF BibTeX XML Cite
Full Text: DOI

Parameter stability under permanent perturbations. (English. Russian original) Zbl 07538688

J. Math. Sci., New York 262, No. 6, 773-778 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 9-14 (2019).
MSC:  34D20 34C25
PDF BibTeX XML Cite
Full Text: DOI

On the branching of a large periodic solution of a system of differential equations with a parameter. (English. Russian original) Zbl 07538687

J. Math. Sci., New York 262, No. 6, 767-772 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 3-8 (2019).
MSC:  34C25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software